compiz team mailing list archive
Mailing list archive
[Bug 703845] Re: something is disabling my visual (desktop) effects
Thank you for taking the time to report this bug and helping to make Ubuntu better. I have seen the list of compiz-supported cards change over time so this is not unusual. We need to define which card you have to better understand why compiz is not starting. Please execute the following command, as it will automatically gather debugging information, in a terminal:
When reporting bugs in the future please use apport by using 'ubuntu-bug' and the name of the package affected. You can learn more about this functionality at https://wiki.ubuntu.com/ReportingBugs.
** Package changed: ubuntu => compiz (Ubuntu)
** Changed in: compiz (Ubuntu)
Status: New => Incomplete
You received this bug notification because you are a member of compiz
packagers, which is subscribed to compiz in Ubuntu.
something is disabling my visual (desktop) effects
To manage notifications about this bug go to: